Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 6:10 PM CDT for 4 counties in Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2012, 6:10 PM CDT (23:10 UTC)
- Expired
- Mar 19, 2012, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 105 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:12 PM CDT | HAIL 1.75 | 3 E Utopia, TX | QUARTER UP TO GOLFBALL HAIL IN UTOPIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2784 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.4
The text
As transmitted, in the capitals the NWS used until 2016.
957 WUUS54 KEWX 192310 SVREWX TXC019-265-325-463-200000- /O.NEW.KEWX.SV.W.0024.120319T2310Z-120320T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BANDERA COUNTY... SOUTHERN KERR COUNTY... NORTHWESTERN MEDINA COUNTY... NORTHEASTERN UVALDE COUNTY... * UNTIL 700 PM CDT. * AT 605 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF UTOPIA...OR 13 MILES SOUTHWEST OF TARPLEY...AND MOVING NORTH AT 45 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE VANDERPOOL...MEDINA...CAMP VERDE AND CENTER POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3009 9961 3001 9893 2948 9933 2951 9954 TIME...MOT...LOC 2311Z 190DEG 40KT 2959 9945 $$
2 follow-up statements
147 WWUS54 KEWX 192319 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 619 PM CDT MON MAR 19 2012 TXC325-463-192329- /O.CAN.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/ MEDINA TX-UVALDE TX- 619 PM CDT MON MAR 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UVALDE AND NORTHWESTERN MEDINA COUNTIES IS CANCELLED... THE THUNDERSTORM HAS MOVED NORTH OUT OF UVALDE AND MEDINA COUNTIES. AS A RESULT...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2963 9950 3009 9961 3001 9893 2964 9921 TIME...MOT...LOC 2319Z 190DEG 40KT 2968 9943 $$ TXC019-265-200000- /O.CON.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/ KERR TX-BANDERA TX- 619 PM CDT MON MAR 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL BANDERA AND SOUTHERN KERR COUNTIES... AT 615 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES WEST OF TARPLEY...MOVING NORTH AT 45 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE MEDINA...CAMP VERDE AND CENTER POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2963 9950 3009 9961 3001 9893 2964 9921 TIME...MOT...LOC 2319Z 190DEG 40KT 2968 9943 $$
331 WWUS54 KEWX 192342 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 PM CDT MON MAR 19 2012 TXC019-192351- /O.CAN.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/ BANDERA TX- 642 PM CDT MON MAR 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BANDERA COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF BANDERA COUNTY. AS A RESULT...THE WARNING IS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2992 9914 2993 9952 3009 9961 3003 9911 TIME...MOT...LOC 2341Z 190DEG 40KT 2992 9938 $$ TXC265-200000- /O.CON.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/ KERR TX- 642 PM CDT MON MAR 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN KERR COUNTY... AT 639 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF MEDINA...MOVING NORTH AT 45 MPH. THE SEVERE THUNDERSTORM WILL MOVE NORTH TO NEAR HUNT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2992 9914 2993 9952 3009 9961 3003 9911 TIME...MOT...LOC 2341Z 190DEG 40KT 2992 9938 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 4:01 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 19, 4:01 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 PM CDT MON MAR 19 2012 ...SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS... .DISCUSSION... SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9 PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING). HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TUESDAY MORNING. UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE SAN ANTONIO AND AUSTIN METROPOLITAN AREAS. STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE. HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS. IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS. THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE HALF EASTERN HALF OF SOUTH CENTRAL TEXAS. WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 72 53 69 49 / 100 60 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 60 72 51 69 45 / 100 60 40 20 10 NEW BRAUNFELS MUNI AIRPORT 59 72 50 69 47 / 90 50 30 20 10 BURNET MUNI AIRPORT 55 69 49 66 48 / 100 50 30 20 10 DEL RIO INTL AIRPORT 56 70 46 71 47 / 60 10 10 10 - GEORGETOWN MUNI AIRPORT 56 69 51 66 47 / 100 50 30 20 10 HONDO MUNI AIRPORT 57 74 47 70 45 / 80 30 20 20 10 SAN MARCOS MUNI AIRPORT 60 71 52 69 48 / 100 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 66 73 53 69 50 / 80 70 50 20 10 SAN ANTONIO INTL AIRPORT 60 73 51 70 49 / 90 40 30 20 10 STINSON MUNI AIRPORT 61 73 52 70 48 / 80 40 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT MON MAR 19 2012 TXZ183>185-202-203-217-218-228-201000- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS NEAR 2 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE DECREASING FROM THE WEST TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING. TXZ171>173-186>194-204>209-219>225-201000- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING.
In the hours before
Special weather statement, Mar 19, 4:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 416 PM CDT MON MAR 19 2012 TXZ183-184-192145- EDWARDS-VAL VERDE- 416 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS COUNTIES UNTIL 445 PM CDT... AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES EAST OF COMSTOCK...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LOMA ALTA... CARTA VALLEY... FLOUR MILLS... VINEGARONE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Mar 19, 4:31 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 431 PM CDT MON MAR 19 2012 TXZ184-192200- EDWARDS- 431 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL 500 PM CDT... AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF LOMA ALTA...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCKSPRINGS... FLOUR MILLS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 19, 4:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 446 PM CDT MON MAR 19 2012 TXZ183-184-192215- EDWARDS-VAL VERDE- 446 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN EDWARDS COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF ROCKSPRINGS TO 8 MILES EAST OF FLOUR MILLS TO 6 MILES SOUTHWEST OF LOMA ALTA...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LOMA ALTA... FLOUR MILLS... VINEGARONE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Mar 19, 4:48 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 448 PM CDT MON MAR 19 2012 TXZ218-192215- ZAVALA- 448 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA COUNTY UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF CRYSTAL CITY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BATESVILLE... LOMA VISTA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Mar 19, 5:27 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 PM CDT MON MAR 19 2012 TXZ203-204-218-219-228-192300- DIMMIT-FRIO-MEDINA-UVALDE-ZAVALA- 527 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA...WESTERN FRIO... SOUTHEASTERN UVALDE...SOUTHWESTERN MEDINA AND EASTERN DIMMIT COUNTIES UNTIL 600 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF BATESVILLE TO LOMA VISTA TO BRUNDAGE TO 9 MILES WEST OF GILSON GROVES...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BIG WELLS... GILSON GROVES... LAS VEGAS... CATARINA... FRIO TOWN... LIGHT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Mar 19, 5:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 542 PM CDT MON MAR 19 2012 TXZ171-192330- LLANO- 542 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LLANO COUNTY UNTIL 630 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF MASON...MOVING NORTHEAST AT 50 MPH. THIS STORM MAY CONTAIN A TORNADO...AND A TORNADO WARNING IS IN EFFECT FOR NORTHERN MASON COUNTY THROUGH 615 PM. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...WHICH WILL LIKELY BEGIN TO AFFECT LLANO COUNTY BY 615 PM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LLANO... CASTELL... FIELD CREEK... OXFORD... VALLEY SPRING... BABY HEAD... GAINESVILLE... LONE GROVE... STOLZ... BLUFFTON... THERE IS A GOOD CHANCE THAT EITHER A TORNADO OR SEVERE THUNDERSTORM WARNING WILL BE NEEDED FOR NORTHERN AND WESTERN PARTS OF LLANO COUNTY IN THE NEXT HOUR. A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 2:30 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Mar 19, 3:06 PM CDT | Tornado Warning | EWX | Edwards, Val Verde | 39 min |
| Mar 19, 4:52 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 53 min |
| Mar 19, 5:18 PM CDT | Tornado Warning | EWX | Edwards | 42 min |
| Mar 19, 5:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 49 min |
| Mar 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 55 min |
| Mar 19, 5:53 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 32 min |
| Mar 19, 6:03 PM CDT | Tornado Warning | EWX | Llano | 27 min |
| Mar 19, 6:07 PM CDT | Tornado Warning | EWX | Frio, Medina | 38 min |
| Mar 19, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 67 min |
| Mar 19, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 57 min |
| Mar 19, 6:45 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 60 min |
| Mar 19, 6:54 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.